Jump to content
Acne.org

BitsyBit

Member
  • Total Reviews

    0
  • Content Count

    71
  • Joined

  • Last visited

Community Reputation

11 Neutral

4 Followers

About BitsyBit

  • Rank
    Junior Member
  • Birthday June 13

Profile Information

  • Gender
    Female

Recent Profile Visitors

2,615 profile views
  1. I took Accutane 4 years ago. After two years, my acne returned in full force. I was getting cystic acne just like before. I fell back into the cycle of taking antibiotics (minocycline, doxycycline, etc) but I knew that wasn't a permanent solution. I was even considering a second round of Accutane. After seeing how clear my skin could be with the first round of Accutane, I just wanted to have clear skin again! It had been such a blessing not having to think about the blemishes on my face. When yo
  2. Two years ago I took Accutane for 6 months (60 mg a day). I was 18 and had cystic acne on my nose and cheeks that wouldn't go away with antibiotics or other treatments that I tried. The side effects I experienced included dry lips/skin/eyes, more sensitive skin (prone to scratches), and occasional nosebleeds toward the end of the treatment. The only side effect that stayed with me after my treatment ended was dry eyes, but this only happens right after I wake up; I still experience this. Bas
  3. BitsyBit

    Post Accutane 5 Month Update

    I was in the same boat as you because I tried EVERYTHING for my skin before I ran out of options. I also refused Accutane before because I was scared for the side effects, but in the end taking it turned out to be one of the best decisions ever. I have no lingering side effects, with the exception that sometimes when I wake up in the morning my eyes feel dry (like I slept with them semi open or something) but once I blink a few times and get my tear ducts going it's goes away. I did not
  4. BitsyBit

    Post Accutane 5 Month Update

    My skin was more sensitive and less oily during the treatment so the marks did not fade quickly. However after treatment, the oil on my face returned and that helped fade the marks because of a faster cell turnover. If your marks are red, they will most likely fade away with time so don't worry!
  5. It has been 5 months since my last pill of taking Accutane. And BOY has it been a crazy 5 months! During this time I enjoyed my summer acne free and started college with the confidence of clear skin. Everything has been so much better since not having to deal with acne. It's all the little things and the little worries that go away. I don't HAVE to put on makeup before I go outside and I'm not constantly stressing about my skin. I don't actually THINK about my skin all the time anymore, unless I
  6. AND I'M DONE!!!! i haven't had a single pimple since my last blog post over 2 months ago! My skin is completely pimple free, and the only thing i have left are fading marks from old pimples, a few healing spots from dry skin, and a few ice pick scars. The side effect that I've been having problem with is how sensitive my skin has become. It is REALLY prone to scratches and the skin breaks easily, especially if I have an itch on my legs. I have dry lips and nostrils. I had a nosebleed a fe
  7. BitsyBit

    Day 43 - Chugging Along / A Minor Breakout

    I use CereVe cleanser, it's a green and white bottle, and I use BareMinerals for face makeup. Good luck on starting Accutane! Let me know if you have any other questions
  8. BitsyBit

    Accutance Week 2 / Day 8

    I had itchy head too! It was wierd, but only lasted for a few days.
  9. BitsyBit

    Day 108

    My skin is seriously smooth. My face is looking good, no actives on my face recently Just some 2 or 3 red spots are healing. Unfortunately, my skin seems to go through cycles where its clear and spots are healing, but by the time the spots heal then I start to break out again and this keeps going in cycles. Idk if its hormones or whatever but it's annoying because every time I start to think I'm clearing up I break out again! Something I noticed is that most of the side effects (except dry l
  10. BitsyBit

    Someone Please Help Me.

    I think you should see a dermatologist and they'll help you! I am currently taking Accutane because I've tried all the other medications and they either didn't work or eventually I became immune to them. I was really tired of having crappy skin and being insecure and not being able to be myself because I didn't have confidence, but Accutane scared me because of its reputation of having intense side effects. Well, I was desperate so I decided to take it anyway because I was out of options to be
  11. BitsyBit

    The Accutane Is Eating My Eyes

    Use the eyedrops! I am also on Accutane and I have 2 months left to go and I have been using eyedrops, and I'm not dependent on them. They just provide relief! Good luck
  12. My eyes are dry in the morning and at night, but eyedrops help a lot. My nostrils are pretty dried up too, and I've started putting some Bag Balm on them and it also helps a lot. Without anything, my nostrils feel tight when I wrinkle my nose and I might get a tiny nosebleed. However! My skin is doing much better, very smooth and no actives, only one small papule on my cheek that is going away. The problem now is the healing spots! It takes a really long time for spots to feel and new skin
  13. I'm halfway through my 5 month course! It seems like a long time since I started taking Accutane but luckily this journey has been very very bearable and not as miserable as I anticipated. The only lasting annoyance is always putting on lip balm and having to bring it everywhere (and if i forget my lips are VERY uncomfortable). It turns out that my blurry left eye was due to dry eyes/my contacts. PHEW! The insides of my nose have been getting dry and I did get a nosebleed at school. The
  14. Past the 2-month mark!! At my last dermatologist visit my doctor increased my dose from 60 to 80mg because I was still breaking out occasionally. Nothing much has changed since I increased my dose except I'm a little drier.. and my left eye is blurry!!!!!!!! I am very worried! It's only slightly blurry so that when I open both eyes everything is fine, but when I cover my right eye then my left eye is blurry! I can't read stuff far away with only my left eye. Is this due to increased brain press
  15. BitsyBit

    Introduction

    I am on my second month of accutane now and it is working pretty well. good luck with your journey!
×